# SDR 96FDEA01475

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651841411
- Condition: Gouged
- Location: Bs 234-245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0626 AND 018, WHILE ACCESSING FOR NR0623, FOUND WEB DAMAGED BS 234 TO 245 RBL 24 WL 156.
